Saturday, December 15, 2007

I hate to lead off this entry, with yet another complaint about my back, but its at the forefront of my mind this afternoon. This medication the doctor gave to me is wreakng some serious havoc on me. Sometimes I feel high, sometimes I feel incredibly sleepy, and then other times I feel nauseous. The instructions on both pill bottles said I would have these symptoms as they do with all pills, but usually I am able to avoid them. With this particular batch? Not as much. I was so sleepy last night, that I was barely able to make it through the movie Juno last night. I was nodding off so bad in the movie theatre, that I had open my soda cup, and manually insert ice into my mouth to stay awake. It was a sad state of affairs. And now tonight, I am supposed to attend a wine and cheese party, but I worry about how that will affect me. It doesn't say I cannot drink on the pill bottles, but it does say that alcohol intensifies the effects of the drug, which actually sounds kind of fun, but I'm not into taking risks right. Plus my back still is aching me, and I guess that will keep happening until I further down in this pill bottle. That's the end of rant.

By the way, from what I saw, Juno is a good movie. Go see it.

Caught up in the Rapture - Anita Baker

3 comments:

Nichole said...

juno is really good.
did you see lars and the real girl?

sorry about the drug effects.
blame it on old age.
that's what i do.

Raydiance said...

You're getting old big bro

lex said...

if those pills don't work tell your doctor you want a spine transplant

ok ok im corny i know

but, i do want to see juno and i am gonna go see it on the strength of your recommendation